MedElevator Войти в исследования
← Поиск публикаций

DOI 10.11604/pamj.2023.45.77.32130

Медицинская библиотека · The Pan African medical journal · 2023

[Lithium-induced nephrogenic diabetes insipidus during acute intoxication: a case report].

Echater Sara, Hasnaoui Mohammed, Lechner Evelyne

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In case of dehydration, lithium can cause acute intoxication. This picture is mainly manifested by neurological disorders that can go as far as coma, digestive disorders, hydroelectrolytic disorders, and cardiovascular disorders. We report the case of a patient followed for bipolar disorder for 20 years and treated with lithium for 14 years and who presented an acute lithium intoxication resulting from a diabetes insipidus. Our objective is to underline the importance of good hydration and strict monitoring of lithium levels especially in situations favouring dehydration, notably the polyuria of diabetes insipidus.

Для цитирования: Echater Sara, Hasnaoui Mohammed, Lechner Evelyne. [Lithium-induced nephrogenic diabetes insipidus during acute intoxication: a case report].. The Pan African medical journal. 2023. DOI: 10.11604/pamj.2023.45.77.32130.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.